Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 270, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Aug 1, 2012, 6:16 PM EDT for Grainger County, Union County, Tennessee. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2012, 6:16 PM EDT (22:16 UTC)
- Expired
- Aug 1, 2012, 6:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Grainger County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 33 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:28 PM EDT | TSTM WND DMG | Maynardville, TN | SEVERAL TREES DONW IN MAYNARDVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 3:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
309
WUUS54 KMRX 012216
SVRMRX
TNC057-173-012245-
/O.NEW.KMRX.SV.W.0270.120801T2216Z-120801T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
616 PM EDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GRAINGER COUNTY IN EAST TENNESSEE...
UNION COUNTY IN EAST TENNESSEE...
* UNTIL 645 PM EDT
* AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MAYNARDVILLE...AND MOVING SOUTHEAST AT 15 TO 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MAYNARDVILLE...ROSE HILL AND LUTTRELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA.
&&
LAT...LON 3629 8362 3622 8366 3620 8373 3617 8374
3618 8381 3617 8386 3627 8399 3640 8384
TIME...MOT...LOC 2216Z 312DEG 18KT 3627 8382
$$2 follow-up statements
532
WWUS54 KMRX 012230
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
630 PM EDT WED AUG 1 2012
TNC057-173-012245-
/O.CON.KMRX.SV.W.0270.000000T0000Z-120801T2245Z/
UNION TN-GRAINGER TN-
630 PM EDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN GRAINGER AND UNION COUNTIES...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MAYNARDVILLE...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
LUTTRELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA.
&&
LAT...LON 3629 8362 3622 8366 3620 8373 3617 8374
3618 8381 3617 8386 3627 8399 3640 8384
TIME...MOT...LOC 2230Z 312DEG 18KT 3622 8376
$$923
WWUS54 KMRX 012247
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
647 PM EDT WED AUG 1 2012
TNC057-173-012257-
/O.EXP.KMRX.SV.W.0270.000000T0000Z-120801T2245Z/
UNION TN-GRAINGER TN-
647 PM EDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRAINGER AND UNION
COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA.
LAT...LON 3629 8362 3622 8366 3620 8373 3617 8374
3618 8381 3617 8386 3627 8399 3640 8384
TIME...MOT...LOC 2230Z 312DEG 18KT 3622 8376
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:10 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 1, 3:10 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 310 PM EDT WED AUG 1 2012 .SHORT TERM (TONIGHT AND THURSDAY)...AIRMASS REMAINS MOIST AND HAS DESTABILIZED...ESPECIALLY ACROSS MIDDLE AND SE TN THIS AFTERNOON. DIURNALLY DRIVEN CONVECTION UNDERWAY AND WILL CONTINUE INTO THE EVENING HOURS. WEAK MID LEVEL SHORT WAVE WILL AID IN DEVELOPMENT OF STORMS AS IT MOVE SE THROUGH THE AREA THIS EVENING. SMALL HAIL AND STRONG GUSTY WINDS WILL BE THE MAIN THREAT. PATCHY OVERNIGHT VALLEY FOG EXPECTED. AIRMASS DRIES OUT SOME TONIGHT AND THURSDAY IN WAKE OF SHORT WAVE. CONVECTION WILL BE ISOLATED AND MAINLY ACROSS THE SMOKIES THURSDAY. LOW LEVEL THICKNESS VALUES RISE SOME ON THU...ESPECIALLY ACROSS SE TN. NAM MOS APPEARS TOO AGGRESSIVE WITH 100F AT CHA AND WENT WITH A BLEND BETWEEN GFS AND NAM WHICH IS CLOSE TO 01/00Z ECMWF. .LONG TERM (TOMORROW NIGHT THROUGH WEDNESDAY NIGHT)...AN UPPER-RIDGE SITUATED ACROSS THE SOUTHERN PLAINS WILL GRADUALLY FLATTEN LATE THIS WEEK AND NUDGE EASTWARD...PROMOTING SOME WARMER TEMPERATURES FOR FRIDAY AS THE MERCURY SHOULD CLIMB INTO THE LOWER 90S IN MANY AREAS. HOWEVER...GIVEN THE MOIST BOUNDARY LAYER AND A WEAK SHORTWAVE PASSING THROUGH THE OHIO VALLEY...SOME FAIRLY REASONABLE CHANCES FOR SCATTERED STORMS WILL EXIST DURING THE AFTERNOON AND EVENING. SOME ADDITIONAL DECENT THUNDER CHANCES WILL EXIST THIS WEEKEND INTO EARLY NEXT WEEK AS THE AFOREMENTIONED RIDGE MOVES BACK TO THE WEST...AND A STRONG UPPER LEVEL STORM SYSTEM ACROSS THE GREAT LAKES PUSHES A FRONT TOWARD THE AREA SATURDAY EVENING INTO SUNDAY. THIS WILL RESULT IN THE BEST CHANCES FOR STORMS IN THE PERIOD SUNDAY INTO MONDAY AS THIS LOW PRESSURE SYSTEM MOVES ACROSS THE EASTERN CONUS. HEADING INTO THE MIDDLE OF NEXT WEEK...DRIER CONDITIONS ARE EXPECTED AS ZONAL FLOW RETURNS AND THE RIDGE BUILDS BACK INTO THE REGION. SOME LOW-END MENTIONABLE POPS WERE STILL REQUIRED GIVEN THE POTENTIAL FOR DIURNAL CONVECTION IN THE MOIST BOUNDARY LAYER. HIGHS LOOK TO INCREASE FROM THE UPPER 80S EARLY IN THE WEEK TO THE LOW TO PERHAPS MID 90S IN SOME SPOTS BY THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 72 97 74 91 73 / 40 10 20 50 40 KNOXVILLE MCGHEE TYSON AIRPORT, TN 69 94 71 93 73 / 20 10 10 50 40 OAK RIDGE, TN 69 95 70 92 72 / 20 10 10 50 40 TRI CITIES AIRPORT, TN 64 91 63 90 68 / 20 10 10 30 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SON/AMP
Hazardous weather outlook, Aug 1, 4:20 AM EDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 420 AM EDT WED AUG 1 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 420 AM EDT WED AUG 1 2012 /320 AM CDT WED AUG 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 1, 5:53 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 553 PM EDT WED AUG 1 2012 TNZ085-086-012215- MCMINN TN-NORTHWEST MONROE TN- 553 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MONROE AND MCMINN COUNTIES UNTIL 615 PM EDT... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF SWEETWATER...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SWEETWATER...MADISONVILLE...MURRAY STORE...NIOTA AND ENGLEWOOD. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN! AMP.23
Special weather statement, Aug 1, 6:01 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 601 PM EDT WED AUG 1 2012 TNZ101-102-012230- EAST POLK TN-WEST POLK TN- 601 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR POLK COUNTY UNTIL 630 PM EDT... AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BENTON...MOVING SOUTHEAST AT 15 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PARKSVILLE...BIG FROG MOUNTAIN AND COPPERHILL. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN! AMP.23
Local storm report, Aug 1, 6:02 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
602 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 6 WSW BEAN STATION 36.31N 83.38W
08/01/2012 E1.00 INCH GRAINGER TN TRAINED SPOTTER
&&Local storm report, Aug 1, 6:12 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
612 PM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG RUTLEDGE 36.27N 83.52W
08/01/2012 GRAINGER TN TRAINED SPOTTER
SEVERAL LIMBS AND SMALL TREES DOWN.
&&
JWINTONSpecial weather statement, Aug 1, 6:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 612 PM EDT WED AUG 1 2012 TNZ085-086-012245- MCMINN TN-NORTHWEST MONROE TN- 612 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MONROE AND MCMINN COUNTIES UNTIL 645 PM EDT... AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF SWEETWATER...MOVING SOUTHEAST AT 15 MPH. SMALL HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ENGLEWOOD...MOUNT VERNON AND NIOTA. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN! AMP.23
Special weather statement, Aug 1, 6:13 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 613 PM EDT WED AUG 1 2012 VAZ001-002-005-012300- LEE VA-SCOTT VA-WISE VA- 613 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LEE...CITY OF NORTON...WISE AND SCOTT COUNTIES UNTIL 700 PM EDT... AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF LYNCH...OR 8 MILES SOUTH OF WHITESBURG...MOVING EAST AT 20 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NORTON...WISE... PARDEE...POUND AND COEBURN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:12 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 48 min |
| Jul 31, 8:19 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Jefferson, Knox, Sevier and 1 more | 26 min |
| Jul 31, 8:46 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Knox, Sevier | 29 min |
| Jul 31, 9:13 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 47 min |
| Jul 31, 10:15 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 60 min |
| Jul 31, 11:14 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 61 min |
| Aug 1, 3:25 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 35 min |
| Aug 1, 3:31 PM EDT | Severe Thunderstorm Warning | MRX | Roane | 29 min |
| Aug 1, 4:01 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Monroe, Roane | 29 min |
| Aug 1, 4:07 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon | 23 min |
| Aug 1, 4:20 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 25 min |
| Aug 1, 4:27 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Monroe, Roane | 33 min |
| Aug 1, 4:29 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 31 min |
| Aug 1, 5:00 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 30 min |
| Aug 1, 5:04 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Sevier, Union | 41 min |
| Aug 1, 5:56 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson | 34 min |
| Aug 1, 6:08 PM EDT | Areal Flood Advisory | MRX | Knox | 112 min |
| Aug 1, 6:18 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 27 min |
| Aug 1, 6:37 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Hamblen, Jefferson | 23 min |
| Aug 1, 6:44 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 31 min |
| Aug 1, 6:49 PM EDT | Areal Flood Advisory | MRX | Polk | 116 min |
| Aug 1, 6:54 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Hawkins | 36 min |
| Aug 1, 7:50 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 25 min |
| Aug 1, 7:52 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 23 min |
| Aug 1, 7:54 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Polk | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.